Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is the treatment for furuncle on thigh?

frequently getting furuncle on thigh ..tell me the appropiate treatment??i used anti biotics like ciproflixacin ,ofloxacilin but no one helped..
Asked On : Fri, 25 Feb 2011
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
kindly do cbc/esr and blood sugar fasting/pp
Answered: Fri, 1 Apr 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
furunculosis is a bacterial infection which can become recurrent as the bacteria gets settled deep inside skin & requires antibiotics .As all antibiotics have different ways of action & also not every antibiotic is effective against every organism;for example cipro/oflox act better in urinary tract ;chest;& gastro intestinal tract.So what you can do is get a pus culture & sensitivity ;this will help to find out the type of infecting organism & the best suited antibiotic required to treat it .But it will always be better to consult a doctor before doing this.

Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor